# SDR CALA2013112693256

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 69,412 hours, 25,504 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R OVERHEAD EXIT LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR AT M730 POWER PACK.  SECURED OPERATIONS CHECKED NORMAL IAW AMM.
